| Model Number |
ENF-T3 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the flexible scope exhibited a foreign body on the adhesive of the bending section cover.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation. new information added on fields: h3 and h6.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The legal manufacturer reviewed the customer provided the cleaning disinfection and sterilization (cds) processes where no obvious deviations from instructions for use (ifu) were identified.Based on the results of the investigation and the information provided, it could not be definitively determined what the foreign object was on the bending section cover.There was no damage to the area where the foreign material was detected, and there were no obvious deviations to the instructions for use (ifu).Therefore, the cause of the material remaining in the device could not be determined.The event can be prevented by following the instructions for use: instruction manual evis lucera ultrasound gastro video scope olympus gf type uct260 chapter 7 care and storage olympus will continue to monitor field performance for this device. .